# SDR 20000710SH009

- Difficulty date: May 20, 2000
- Submitted: July 10, 2000
- Operation: General aviation
- Aircraft: N22PP
- Make and model: Bell 412EP
- Aircraft serial: 36219
- System (JASC): 6420 · Tail Rotor Head
- Part: Disc Pack
- Part number: 94404911
- Condition: Loose
- Location: Tail Rotor
- Part time: 469 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISC TO FLANGE INTERFACE FOUND LOOSE DURING QUILL SEAL CHANGE.  REPLACED BOTH DISC AND FLANGE WHICH WAS MEASURED AND FOUND BEYOND LIMITS.  (X)
